# SDR CA060915002

- Difficulty date: September 14, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Engine: Ge CF34*
- System (JASC): 7314 · Engine Fuel Pump
- Part: Shaft
- Part number: 2043M12P03
- Condition: Broken
- Location: Fuel Pump
- Part time: 159 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE AT FL360, THE NR 1 ENGINE FAILED.  THE CREW DECLARED AN EMERGENCY AND BEGAN DESCENT.  DURING THE DESCENT A RE-START WAS ATTEMPTED BUT WAS UNSUCCESSFUL.  THE FLIGHT DIVERTED AND LANDED APPROX 400 KG OVERWEIGHT. (TC NR 20060915002)
